Change search
ReferencesLink to record
Permanent link

Direct link
A Dirichlet form on the Sierpinski gasket, related function spaces and traces
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2004 (English)In: Progress in probability, ISSN 1050-6977, Vol. 57, 235-244 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 57, 235-244 p.
URN: urn:nbn:se:umu:diva-7580OAI: diva2:147251
Available from: 2008-01-11 Created: 2008-01-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Jonsson, Alf
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 142 hits
ReferencesLink to record
Permanent link

Direct link